Could someone please explain to me the difference in layman's terms between what happens to me when I get dumping and someone having a diabetic hypo. I am almost 8 years post op and when I used to get dumping in the early days, it started with me being totally covered in sweat, feeling dizzy and shaky and felt completely wiped out. Now its not quite as strong, I don't get the sweat's as much but still feel dizzy and shaky and as a warning sign I often get what appears to be light's at the outside edge of both eyes. This seems to be happening to me more frequently than before so I am getting a little concerned about it. I know if I have a drink of coke and a Mars Bar I will be fine in half an hour so this is obviously a sugar based problem so any advice that I could present to my GP would be welcome as I want to discuss this with him and not intending any detriment to my GP, I'm don't believe that he has much experience on the subject of dumping.